# SDR CA001004010

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Aircraft time: 12,909 hours
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 2060500005
- Condition: Broken
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN SELECTION GEAR UP, RED LIGHT STAY ON AT THE NOSE SYSTEM INDICATION. INVESTIGATION CUT OUT, A/C ON JACKS, GEAR SELECTED AT UP POSITION, FOUND NLG NOT LOCKED PROPERLY BY THE UPLOCK HOOK. RETRACTION ACTUATOR ADJUSTMENT WAS USSPECTED (P/N 20605-000-05) DECISION WAS MADE TO READJUST THE ROD END OF THE RETRACTION ACTUATOR BEOFORE ANY ADJUSTMENT WAS MADE, FOUND BROKEN LOCK WASHER (P/N 19803). INSIDE TANG WAS MISSING AND ROD END ADJUSTMENT HAD CHANGE (MOVED IN), THE LENGTH OF THE ACTUATOR WAS SHORTER. NEW LOCK WASHER INSTALLED AND ACTUATOR ADJUSTED AS PER M/M 32-32-11 AND SYSTEM CHECKED OK.
